# SDR SWAA2015071341835

- Difficulty date: June 3, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 947+11, STRINGER 17R, 9 O CLOCK AFT GALLEY DOOR.  REPAIRED STUB FRAME IAW EA.
